Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 129, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Sep 24, 2013, 7:21 AM CDT for Issaquena County, Sharkey County, Washington County, Mississippi. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2013, 7:21 AM CDT (12:21 UTC)
- Expired
- Sep 24, 2013, 11:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Issaquena County, MS, Sharkey County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 7:59 AM CDT | FLASH FLOOD | 1 N Glen Allan, MS | REPORTS OF FLOODING ON EASTSIDE LAKE WASHINGTON ROAD AND HIGHWAY 436 NEAR GLEN ALLAN. |
| Sep 24, 8:27 AM CDT | FLASH FLOOD | Rolling Fork, MS | REPORTS OF FLOODING ON CHINA STREET...NORTH 5TH STREET AND SIDNEY ALEXANDER STREET IN ROLLING FORK. |
| Sep 24, 10:03 AM CDT | FLASH FLOOD | Rolling Fork, MS | REPORTS OF HOUSES FLOODING IN ROLLING FORK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 853 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
844
WGUS54 KJAN 241221
FFWJAN
MSC055-125-151-241515-
/O.NEW.KJAN.FF.W.0129.130924T1221Z-130924T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
721 AM CDT TUE SEP 24 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
NORTHWESTERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF ROLLING FORK...
* UNTIL 1015 AM CDT
* AT 720 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR GRACE...OR 8 MILES
NORTHWEST OF ROLLING FORK...MOVING EAST AT 10 MPH. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF THREE TO FIVE INCHES...HAVE
OCCURRED IN THE PAST HOUR OR TWO.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PANTHER BURN...NITTA YUMA...ANGUILLA AND DELTA CITY
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL TWO TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3304 9112 3306 9112 3309 9117 3313 9116
3316 9076 3287 9077 3281 9116 3284 9115
3290 9106 3299 9111 3298 9114 3291 9114
3290 9118 3291 9119 3297 9120
$$2 follow-up statements
723
WGUS74 KJAN 241302
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
802 AM CDT TUE SEP 24 2013
MSC055-125-151-241515-
/O.CON.KJAN.FF.W.0129.000000T0000Z-130924T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON MS-SHARKEY MS-ISSAQUENA MS-
802 AM CDT TUE SEP 24 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
NORTHWESTERN ISSAQUENA...NORTHWESTERN SHARKEY AND SOUTHERN WASHINGTON
COUNTIES...
AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR GRACE...OR 8
MILES NORTHWEST OF ROLLING FORK. THE STORMS WERE NEARLY STATIONARY
OR MOVING SLOWLY TO THE EAST. ESTIMATED RADAR RAINFALL AMOUNTS...ON
THE ORDER OF FOUR TO SIX INCHES...HAVE OCCURRED IN THE PAST TWO
HOURS.
LAW ENFORCEMENT REPORTED A COUPLED ROADS UNDER WATER IN SOUTHERN
WASHINGTON COUNTY...MAINLY EASTSIDE LAKE WASHINGTON ROAD AND HIGHWAY
436.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GLEN
ALLAN...DELTA CITY...NITTA YUMA AND PANTHER BURN
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3304 9112 3306 9112 3309 9117 3313 9116
3316 9076 3287 9077 3281 9116 3284 9115
3290 9106 3299 9111 3298 9114 3291 9114
3290 9118 3291 9119 3297 9120
$$
CME358
WGUS54 KJAN 241509
FFWJAN
MSC055-125-151-241615-
/O.EXT.KJAN.FF.W.0129.000000T0000Z-130924T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1009 AM CDT TUE SEP 24 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
NORTHWESTERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF ROLLING FORK...
* UNTIL 1115 AM CDT
* AT 1006 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS WIDESPREAD
FLOODING AROUND ROLLING FORK DUE TO HEAVY RAINFALL. THE HEAVIEST
RAIN HAS PUSHED EAST OF THE WARNED AREA BUT SOME FLOODING WILL
CONTINUE FOR AT LEAST THE NEXT HOUR. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF FIVE TO SEVEN INCHES...HAVE OCCURRED IN
PORTIONS OF THE WARNED AREA OVER THE PAST THREE HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GLEN
ALLAN...DELTA CITY...NITTA YUMA AND PANTHER BURN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3304 9112 3306 9112 3309 9117 3313 9116
3316 9076 3287 9077 3281 9116 3284 9115
3290 9106 3299 9111 3298 9114 3291 9114
3290 9118 3291 9119 3297 9120
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 3:46 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Sep 24, 3:46 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 346 AM CDT TUE SEP 24 2013 .SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)... THE WARM FRONT THAT LIFTED ACROSS THE ARKLAMISS YESTERDAY HASN'T MADE A WHOLE LOT OF PROGRESS THIS MORNING AND IS CURRENTLY SITUATED FROM NORTH-CENTRAL LA UP ACROSS THE DELTA AND OVER TOWARD TUPELO. ISENTROPIC LIFT OVER TOP THE BOUNDARY COUPLED WITH HEIGHT FALLS FROM THE APPROACHING S/WV HAS INITIATED SCATTERED SHOWERS ACROSS NORTHEASTERN LA/SOUTHEASTERN AR THIS MORNING AND EXPECT THIS ACTIVITY TO EXPAND FURTHER NORTH TOWARD THE DELTA AS WE HEAD FOR DAYBREAK. THE FORECAST REMAINS RELATIVELY UNCHANGED WITH RESPECT TO THE EVOLUTION OF CONVECTIVE ACTIVITY FOR TODAY. SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE THROUGH THE MORNING AND INTO THE AFTERNOON AS THE S/WV SWINGS ACROSS THE REGION AND INTERACTS WITH A PRETTY MOIST AIRMASS FOR LATE SEP (PW VALUES IN EXCESS OF 2 IN FOR MOST AREAS). A STRATUS DECK THAT HAS ENVELOPED MOST OF THE EASTERN PART OF THE CWA IS GOING TO HINDER INSOLATION/ DESTABILIZATION THAT WAY TODAY (AT LEAST EARLY ON)...LEAVING THE BEST CHANCE FOR MLCAPE VALUES TO CLIMB ABOVE 1000 J/KG TO AREAS FURTHER WEST. MEAGER LAPSE RATES AND A LACK OF ANY SIGNIFICANT FLOW AT/BELOW 10K FT WILL KEEP THE RISK FOR STRONGER STORMS CAPABLE OF PRODUCING GUSTY WINDS PRETTY LIMITED...BUT NOT COMPLETELY OUT OF THE QUESTION... AND WILL KEEP THE RISKS WE'VE BEEN HIGHLIGHTING IN THE HWO/GRAPHICS UNCHANGED WITH THIS MORNINGS PACKAGE. WHILE THE MODELS CONTINUE TO SHOW RAINFALL TOTALS ACROSS THE REGION UNDER 1 INCH...LOCALIZED TOTALS BETWEEN 1-2 INCHES STILL SEEMS REASONABLE AND WILL KEEP THIS HIGHLIGHTED AS WELL. THE RAINS LOOK TO COME TO AN END THIS EVENING ACROSS EASTERN MS AS THE S/WV LIFTS OUT AND DRIER LOW LEVEL AIR PUSHES EAST ACROSS THE ARKLAMISS. THE DRIER AIR IN CONJUNCTION WITH A NOSE OF THE SUBTROPICAL RIDGE BUILDING OVER THE REGION WILL KEEP THE FORECAST DRY FOR WED. AS FOR TEMPS...THE STRATUS DECK IS GOING TO MAKE THINGS TRICKY ACROSS EASTERN AND NORTHEASTERN PORTIONS OF THE CWA TODAY. WENT AHEAD AND TRIMMED A BIT OFF THE GFS MOS FOR THESE AREAS...AND ALSO TOOK A BIT OFF GLH GIVEN THE SHOWER ACTIVITY THAT SHOULD BE IN THE VICINITY THIS MORNING. OTHERWISE THE GUIDANCE LOOKED REASONABLE... WITH LITTLE CHANGE NEEDED THROUGH THE REMAINDER OF THE SHORT TERM. /BK/ .LONG TERM...(THURSDAY THROUGH NEXT TUESDAY)... A PROGRESSIVE PATTERN IS FORECAST ACROSS THE REGION THROUGH THE LONG TERM PORTION OF THE FORECAST. SLIGHTLY DRIER AIR WILL FILTER INTO THE REGION AS BOTH HIGH PRESSURE AT THE SURFACE AND RIDGING ALOFT BUILD INTO THE LOWER MISSISSIPPI RIVER VALLEY. THIS WILL ALLOW THE FORECAST AREA TO DRY OUT A BIT THROUGH THE END OF THE WORK WEEK AND INTO SATURDAY. RAIN CHANCES LOOK TO AGAIN BE ON THE INCREASE SUNDAY AFTERNOON INTO MONDAY AS ANOTHER COLD FRONT IS POISED TO MOVE INTO AND THROUGH THE FORECAST AREA. THE FRONT SHOULD MOVE OUT OF THE CWA EARLY TUESDAY MORNING...WITH ANOTHER DRIER AIRMASS ADVECTING INTO THE REGION. AFTER A FEW NIGHTS OF LOWERING GUIDANCE SUGGESTED HIGH TEMPERATURES FOR LATE THIS WEEK...GUIDANCE HAS FOLLOWED SUIT AND LOOK MORE RESPECTABLE THIS GO AROUND. THEREFORE...I'LL STICK CLOSE WITH BOTH GUIDANCE HIGHS AND LOWS THROUGHOUT THE PERIOD. HIGHS THURSDAY THROUGH SATURDAY WILL GENERALLY TOP OUT IN THE MID AND UPPER 80S. THEN HIGHS WILL BE A LITTLE LOWER SUNDAY THROUGH TUESDAY AS THE FRONT PUSHES INTO AND THROUGH THE REGION...LOW TO MID 80S. LOWS EACH NIGHT WILL BE IN THE 60S THURSDAY THROUGH AT LEAST SUNDAY DAY...BUT AGAIN DUE TO THE PASSAGE OF THE FRONT...SOME UPPER 50S WILL BE SEEN MONDAY NIGHT AS THE BEFORE MENTIONED SLIGHTLY COOLER DRIER AIR ADVECTS INTO THE REGION. /19/ && .AVIATION...A STRATUS DECK BRINGING IFR CIG TO AREAS ALONG/E OF I-55 LOOKS TO REMAIN IN PLACE THRU 15-16Z BEFORE TRYING TO SCATTER. FURTHER W...SCT SHRA AND ISOLD TSRA HAS DEVELOPED ALONG A WARM FRONT DRAPED ACROSS THE DELTA...AND XPCT THIS ACTIVITY TO EXPAND TOWARD THE NE THROUGH THE EARLY MORNING HOURS BEFORE ALL AREAS SEE SHRA/TSRA ACTIVITY THIS AFTN AS A DISTURBANCE PASSES OF THE REGION. SHRA/TSRA WL TAPER OFF FROM W TO E LATER THIS AFTN AND INTO THE EVENING...W/MOST (IF NOT ALL) OF THIS ACTIVITY PUSHING INTO AL BY 06Z. GUSTY WINDS WL BE PSBL INVOF THE STORMY WEATHER LATER THIS MORNING/THIS AFTN. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 86 68 86 64 / 87 27 7 8 MERIDIAN 84 69 86 62 / 85 51 12 10 VICKSBURG 86 61 86 60 / 77 15 8 7 HATTIESBURG 90 72 90 63 / 84 38 5 2 NATCHEZ 86 65 83 62 / 80 17 2 1 GREENVILLE 84 62 85 64 / 69 15 9 8 GREENWOOD 84 65 86 64 / 83 25 9 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BK/19
Hazardous weather outlook, Sep 24, 3:58 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 358 AM CDT TUE SEP 24 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 250900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 358 AM CDT TUE SEP 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE THROUGH THE DAY TODAY AS A DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS MAY BE CAPABLE OF PRODUCING WIND GUSTS OF 50 MPH...AS WELL AS FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES. LOCALLY HEAVY DOWNPOURS CAPABLE OF PRODUCING A QUICK 1 TO 2 INCHES OF RAIN COULD LEAD TO A FEW MINOR FLOODING ISSUES...HOWEVER WIDESPREAD OR MAJOR FLOODING IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 8:40 AM CDT | Special Weather Statement | JAN | Sharkey | 25 min |
| Sep 24, 8:48 AM CDT | Flash Flood Warning | JAN | Humphreys, Sharkey, Yazoo | 3 hr |
| Sep 24, 8:56 AM CDT | Flash Flood Warning | JAN | Grenada | 2 hr |
| Sep 24, 9:02 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 28 min |
| Sep 24, 9:29 AM CDT | Flash Flood Warning | JAN | Carroll, Leflore, Montgomery | 2 hr |
| Sep 24, 9:32 AM CDT | Flash Flood Watch | JAN | Attala, Carroll, Choctaw, Clarke, Clay, Covington and 23 more | 7 hr |
| Sep 24, 9:51 AM CDT | Flash Flood Warning | JAN | Choctaw, Montgomery, Webster | 3 hr |
| Sep 24, 10:19 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 3 hr |
| Sep 24, 10:24 AM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Sep 24, 10:31 AM CDT | Flash Flood Warning | JAN | Warren | 119 min |
| Sep 24, 10:39 AM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Sep 24, 10:52 AM CDT | Special Weather Statement | JAN | Rankin | 48 min |
| Sep 24, 11:05 AM CDT | Flash Flood Warning | JAN | Rankin | 3 hr |
| Sep 24, 11:34 AM CDT | Areal Flood Warning | JAN | Carroll, Montgomery | 3 hr |
| Sep 24, 11:40 AM CDT | Areal Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Washington, Yazoo | 3 hr |
| Sep 24, 11:57 AM CDT | Flash Flood Warning | JAN | Scott, Smith | 3 hr |
| Sep 24, 12:24 PM CDT | Special Weather Statement | JAN | Smith | 31 min |
| Sep 24, 12:34 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 56 min |
| Sep 24, 1:17 PM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 118 min |
| Sep 24, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 63 min |
| Sep 24, 1:47 PM CDT | Tornado Warning | JAN | Jasper | 43 min |
| Sep 24, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 67 min |
| Sep 24, 2:18 PM CDT | Flash Flood Warning | JAN | Covington, Jones | 117 min |
| Sep 24, 2:42 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.